Show simple item record

dc.contributor.authorMarano, Salvatore ( Orcid Icon 0000-0001-5214-2586 )
dc.contributor.authorPapageorgiou, Nikolaos S. ( )
dc.date.accessioned2022-02-14T20:06:07Z
dc.date.available2022-02-14T20:06:07Z
dc.date.issued2018-06-18
dc.identifier.citationMarano, S. A., & Papageorgiou, N. S. (2018). Asymmetric Robin boundary-value problems with p-Laplacian and indefinite potential. Electronic Journal of Differential Equations, 2018(127), pp. 1-21.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/15327
dc.description.abstractFour nontrivial smooth solutions to a Robin boundary-value problem with p-Laplacian, indefinite potential, and asymmetric nonlinearity super-linear at infinity are obtained, all with sign information. The semilinear case is also investigated, producing a nonzero fifth solution. Our proofs use variational methods, truncation techniques, and Morse theory.en_US
dc.formatText
dc.format.extent21 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2018, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectRobin boundary conditionen_US
dc.subjectp-Laplacianen_US
dc.subjectIndefinite potentialen_US
dc.subjectAsymmetric reactionen_US
dc.subjectSuperlinear at infinityen_US
dc.subjectResonanceen_US
dc.subjectMultiple solutionsen_US
dc.titleAsymmetric Robin boundary-value problems with p-Laplacian and indefinite potentialen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record